Is Pharmacy Medicine Rafen Ibuprofen Wheat Free?
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.

Ingredients
Ibuprofen
Check Pharmacy Medicine Rafen Ibuprofen against your own diets in the app.
Take it with you
Scan to open Pharmacy Medicine Rafen Ibuprofen in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Wheat Free
Similar Products
Equate Ibuprofen Pain Reliever/Fever Reducer
Vicks NyQuil Cold and Flu Medicine, 12 fl oz, Cherry Flavor, Relieves Nighttime Cough, Sore Throat, Fever, Runny Nose
Vicks DayQuil Cold and Flu Medicine, 12 fl oz, Powerful Relief, Relieves Cough, Sore Throat, Fever, Congestion
ADVIL Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula
Equate Ibuprofen Tablets
About this product
Unknown · Unknown
Flavor
Unknown
Texture
Unknown
Commonly used for
Unknown


